# SDR COMA0760242

- Difficulty date: March 9, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 22,957 hours, 21,380 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5587 - DURING TAKEOFF ROLL, THE LAVATORY SMOKE DETECTION SYSTEM ACTIVATED, ABORTED TAKEOFF AND RETURNED TO THE GATE.  DEFERRED THE LAVATORY SMOKE DETECTION SYSTEM PER MEL 26-16-01.
